Advances in Pure Mathematics

Vol.3 No.1(2013), Paper ID 27396, 7 pages

DOI:10.4236/apm.2013.31019

 

Common Fixed Point Result of Multivalued and Singlevalued Mappings in Partially Ordered Metric Space

 

Rajesh Kumar Saini, Archana Sharma

 

Department of Mathematical Sciences and Computer Applications, Bundelkhand University, Jhansi, India
Department of Mathematical Sciences and Computer Applications, Bundelkhand University, Jhansi, India

 

Copyright © 2013 Rajesh Kumar Saini, Archana Sharma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Saini and A. Sharma, "Common Fixed Point Result of Multivalued and Singlevalued Mappings in Partially Ordered Metric Space," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 142-148. doi: 10.4236/apm.2013.31019.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.